MAUDE Adverse Event Report: ST PAUL CADD; INTRAVASCULAR ADMINISTRATION SET

ST PAUL CADD; INTRAVASCULAR ADMINISTRATION SET
Model Number 21-7323-24
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received regarding a cadd administration set.It was reported that tazozin was running intermittently at a dose of 159ml/hour for 8 hours with a 500 ml bag.However, there was 54 ml residual at the end of infusion.No patient injury was noted.
 
Event or Problem Description
(1/2, reference cc-0092262 for all related complaints and attachments) per email: tazozin was running at intermittent dose of 159ml rate 8 hourly with a 500ml bag on the 14.10 and there was a 54ml residual.No injury.
 
Additional Manufacturer Narrative
Other, other text: investigation completed on a smiths medical ambulatory infusion pumps|cadd administration sets - flow stop.Visual inspection was done with no damages were detected on the sample; however arch height pump tube looks low.Functional testing done setting up pump line and pump did not pass accuracy testing.A capa was formed to correct this issue.In order to perform a complete root cause analysis of this failure mode, capa-(b)(6) was open on (b)(6) 2019, on which root cause states that inadequate process controls for tube arch height and tube placement have allowed pump tubes on cadd disposable to have too low a tube arch and to not be centered.Tight and misaligned pump tubes have resulted in reduced fluid delivery.

Brand Name
CADD
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10893103
Report Number3012307300-2020-11712
Device Sequence Number2895554
Product Code FPA
UDI-Device Identifier10610586039614
UDI-Public10610586039614
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7323-24
Device Catalogue Number21-7323-24
Device Lot Number3971607
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/26/2020
Supplement Date Received by Manufacturer02/14/2021
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1